# SDR ASAA0540376

- Difficulty date: August 3, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FWD CARGO PIT BILGE, CORROSION ON FRAME LWR FLANGE @ B STA 500B, WBL 95.  SHEAR TIE REPAIR ACCOMPLISHED IAW SRM.  (K)
